# SDR UPS203113

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Condition: Corroded
- Location: Fs 1138-1150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON HAT CHANNEL AT STA 1138-1150, LBL 25, WL208.  FABRICATED AND INSTALLED REPAIR PER SRM 51-10-1, 51-30-8, 51-10-2, 51-30-2.
